# SDR CA050414009

- Difficulty date: April 14, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Aircraft time: 3,358 hours
- Engine: Cont TSIO360EB
- Propeller: Hartzl BHCC2YF2
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing
- Part number: D220118
- Condition: Chipped
- Location: Prop Hub
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HUB P/N D2201-18, CHIPPED IN TWO PLACES AND TOOL MARK ALL IN A 1 INCH AREA ON INSTALLATION SEAL LIP. FORK P/N WORN BEYOND MAXIMUN/M LIMITS T/2 BEARINGS P/N DENTED BEYOND SERVICABLE LIMITS.  THESE US PARTS RETURNED TO CUSTOMER.
